Asymptotic behavior of the solutions of invariant linear systems of differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1906-1910
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a18,
author = {M. V. Zaretskii},
title = {Asymptotic behavior of the solutions of invariant linear systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1906--1910},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a18/}
}
M. V. Zaretskii. Asymptotic behavior of the solutions of invariant linear systems of differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1906-1910. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a18/